# SDR USAA2013090500013

- Difficulty date: August 27, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65C2584151
- Part serial: 1226AL
- Condition: Cracked
- Location: Zone 300
- Component: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CRACK ON RUDDER LT FRONT SPAR TAB BETWEEN RUDDER STATION 10.8 TO 20.  REPAIRED RUDDER LT FRONT SPAR TAB BETWEEN RUDDER IAW EA 105064.
